# SDR SWAA2022070110913

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ACCESS PANEL 551FB TRAILING EDGE AT LT WING 2022-265977 / [01] REPLACED SUPPORT BRACKET LOCATED ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9;[02] JOB COMPLETED
